It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-04-2007, 06:19 PM   #1
Senior Member
(female)
 
Join Date: May 2005
Posts: 294
marnb77 HB User
Somebody please help me..

Here's my story.. i have been suffering w/ terrible anxiety since i was 9 yrs old. Been on and off tons of meds for anxiety disorder/depresion. I also cut myself but haven't done that in a while. My life semed to be going fine a few weeks ago, i have a great husband, nice place to live, great joc etc.. I am currently taking 37.5 mg of effexor, 900 mg of neurontin and 1 mg of klonopin every morning..
Then everything changed, almosst 3 weeks ago I got my gallbladder out. The operation was a success, my stomach feels better but my recovery was awful. I thought it was going to be so easy and i would just get it out and go on with my life, but they had to admit me to the hospital due to a unusually fast heartrate and let me go the next day.. a few days later i developed a low grade fever off 99 every nite, like clockwork. I started to freak out, and i mean freak out. All i could think of, was that i had a life threatining illness on top of no gallbladder and i was going to die. I had to move home to my parents house and basically live in my old room. The fever lasted about a week and has finally went away on it's own. I should be happy but instead I am a complete nervous wreck. My anxiety is at it's all time worse. None of my meds seem to be working anymore, and the worst part is, I can't get a good nite's sleep. I can technically sleep thru the nite but then i wake up in the morning w/ this horrible feeling inside, like i can't fall back asleep and my legs shake and my heartrate is pounding like crazy. The day time is always the worst for me in terms of my anxiety.. i don't know why, but i'm nauseaus, nervous and only seem to feel better at night. Does this sound crazy? Has anyone experienced this? I called my psychiatrist and cried to her teling her how miserable i am and she told me to try seroquel at bedtime, that it would help me sleep and take the "edge off" my anxiety. Can someone please help me? I am slowly isolating my friends, husband and everyone i love. I want my old life back and don't know what to do.. why do i always feel more calm at nite? It's almost like i don't want the nite to end so I don't habe to go thru another day of hell.. Was my surgery THAT traumatizing that i became an anxious wreck all over again? I'm really at my wit's end here. Oh and i can only eat at nite when i feel more calm. The thought of eating during the day makes me want to throw up. In fact i'm nauseaus most parts of the day. Thanks for reading. Hope someone can help me..

 
Sponsors Lightbulb
   
Old 08-04-2007, 08:21 PM   #2
Senior Member
(male)
 
Join Date: Aug 2006
Posts: 111
ShakesMcThyroid HB User
Re: Somebody please help me..

Could be that your operation re-triggered your anxiety disorder and the fever put you over the top. I had something very similar happen to me. After witnessing a trauma at work (which at the time didn't seem traumatic), my body chemistry was thrown out of whack. The next week, another tiny stressor sent me over the edge and I literally tested positive for insulin resistance, hyperglycemia, Cushing's syndrome, and hypothyroidism in the next weeks. After treatment for panic disorder and hypothyroidism, everything is returning back to normal. Keep in mind that I'm a guy who lifts (lifted) weights, did cardio, was/in in good health. I drank too many sodas, but that's another story.

It's very possible you're going through a similar ordeal. Only thing that can heal it is the same ole' same ole'; time, meds, therapy, exercise, healthy diet, relaxation methods.

Here's to a positive outlook. I think you'll be fine. Just gotta wait it out.

Shakes

 
Old 08-05-2007, 01:31 AM   #3
Senior Member
(female)
 
Join Date: May 2005
Posts: 294
marnb77 HB User
Re: Somebody please help me..

thanks for the reply shakes.. i just feel so lost and miserable. The daytime is just the absolute worst for me, all i wanna do is lay in bed. I only feel better at nite. I'm gonna try the seroquel that my psychiatrist prescribed me. Hopefully it can help take the edge off my anxiety in the am since it is the worst then.. i just want my life back.. i hope you are doing well and thanks again.. i'll keep you posted...

Last edited by ms_mod; 08-05-2007 at 07:37 AM. Reason: Replaced text message, chat room word with the proper word. Please read and follow the posting rules. Thanks, Ms_Mod

 
Old 08-05-2007, 12:47 PM   #4
Senior Member
(male)
 
Join Date: Aug 2006
Posts: 111
ShakesMcThyroid HB User
Re: Somebody please help me..

After doing some thinking, I decided to research gallbladder surgery. It seems many recipients suffer from the nausea/difficulty eating symptoms.

Have you researched postcholecystectomy syndrome? You may be suffering from that in addition to anxiety.

As you already know, many other gallbladder patients said they have to take supplements and change their diets because of their inability to store bile. Maybe you're in a transitionary phase where your body is becoming accustomed to this new variable (losing an organ is no joke, plus, it seems infection after this surgery is possible...maybe that caused your fever).

Anyway, I hope at least the anxiety dies down. One problem at a time.

Shakes

 
Old 08-05-2007, 06:41 PM   #5
Senior Member
(female)
 
Join Date: May 2005
Posts: 294
marnb77 HB User
Re: Somebody please help me..

i did look up the post cholecystectomy syndrome and i don't think i have it.. i feel like i have a lot of anxiety mixed in with a digestive system that is trying to get back to normal.. this just sucks and i want my life back. I'm so depressed.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Somebody please help scared i have an STD superman2 Sexually Transmitted Diseases 5 03-24-2010 05:56 PM
OMG, I really need somebody to help me figure out something!! RebeccaMill HIV Prevention 1 08-18-2008 07:18 PM
¿could somebody give me a clue about these symptoms? please help cloudtop Neuropathy 2 10-17-2007 11:17 PM
Somebody set the Record Straight SimplyStupid Addiction & Recovery 16 08-18-2005 10:20 AM
Somebody please help me with this, I am so worried!!!!!!!! ncxque_dueleasi Heart Disorders 2 07-18-2005 04:22 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), Shae794 (9), Skip4 (9), iluv (9), slenderella (8), tygriff (8)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 07:15 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!